RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 4, Pages 777–781 (Mi dan8182)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Dissipative extensions of a symmetric Schrödinger operator in the case of Weyl's limiting disk

B. P. Allahverdiev

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (600 kB)

Bibliographic databases:
UDC: 517.984
Presented: Л. Д. Фаддеев
Received: 25.12.1985

Citation: B. P. Allahverdiev, “Dissipative extensions of a symmetric Schrödinger operator in the case of Weyl's limiting disk”, Dokl. Akad. Nauk SSSR, 293:4 (1987), 777–781

Citation in format AMSBIB
\Bibitem{All87}
\by B.~P.~Allahverdiev
\paper Dissipative extensions of a symmetric Schr\"odinger operator in the case of Weyl's limiting disk
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 4
\pages 777--781
\mathnet{http://mi.mathnet.ru/dan8182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0889148}
\zmath{https://zbmath.org/?q=an:0666.34020}


Linking options:
  • http://mi.mathnet.ru/eng/dan8182
  • http://mi.mathnet.ru/eng/dan/v293/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Allakhverdiev, “On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 193–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019